March  2021, 20(3): 1187-1198. doi: 10.3934/cpaa.2021012

The interior gradient estimate of prescribed Hessian quotient curvature equation in the hyperbolic space

1. 

School of Mathematical Sciences, University of Science and Technology of China, Hefei, 230026, Anhui Province, China

2. 

School of Mathematics and Statistics, Fuyang Normal University, Fuyang 236037, Anhui Province, China

* Corresponding author

Received  August 2020 Revised  December 2020 Published  March 2021 Early access  February 2021

In this paper, we obtain the interior gradient estimate of the Hessian quotient curvature equation in the hyperbolic space. The method depends on the maximum principle.

Citation: Xinqun Mei, Jundong Zhou. The interior gradient estimate of prescribed Hessian quotient curvature equation in the hyperbolic space. Communications on Pure and Applied Analysis, 2021, 20 (3) : 1187-1198. doi: 10.3934/cpaa.2021012
References:
[1]

L. A. Caffarelli, L. Nirenberg and J. Spruck, Nonlinear second order elliptic equations IV: Starshaped compact Weigarten hypersurfaces, in Current topics in partial differential equations, Kinokunize, Tokyo, 1985.

[2]

L. CaffarelliL. Nirenberg and J. Spruck, The Dirichlet problem for nonlinear second order elliptic equations III, Functions of the eigenvalues of the Hessian, Acta Math., 155 (1985), 261-301.  doi: 10.1007/BF02392544.

[3]

C. Q. Chen, The interior gradient estimate of Hessian quotient equations, J. Differ. Equ., 259 (2015), 1014-1023.  doi: 10.1016/j.jde.2015.02.035.

[4]

C. Q. ChenL. Xu and D. k. Zhang, The interior gradient estimate of prescribed Hessian quotient curvature equations, manuscripta mathematica, 153 (2016), 1-13.  doi: 10.1007/s00229-016-0877-4.

[5]

K. S. Chou and X. J. Wang, A variation theory of the Hessian equation., Commun. Pure Appl. Math., 54 (2001), 1029-1064.  doi: 10.1002/cpa.1016.

[6]

D. Gilbarg and N. Trudinger, Elliptic Partial Differential Equations of Second Order, Springer-Verlag, Berlin-New York, 1977.

[7]

B. Guan and J. Spruck, Hypersurfaces of constant mean curvature in hyperbolic space with prescribed asymptotic boundary at infinity, Am. J. Math., 122 (2000), 1039–1060.

[8]

B. GuanJ. Spruck and M. Szapiel, Hypersurfaces of constant curvature in hyperbolic space, J. Geom. Anal., 19 (2009), 772-795.  doi: 10.1007/s12220-009-9086-7.

[9]

N. J. Korevaar, A priori interior gradient bounds for solutions to elliptic Weingarten equations, Ann. Inst. H. Poincaré, Anal. Non linéaire, 4 (1987), 405-421. 

[10]

G. Lieberman, Second order parabolic differential equations, World Scientific, 1996. doi: 10.1142/3302.

[11]

Y. Y. Li, Interior gradient estimates for solutions of certain fully nonlinear elliptic equations, J. Differ. Equ., 90 (1991), 172-185.  doi: 10.1016/0022-0396(91)90166-7.

[12]

M. Lin and N. Trudinger, On some inequalities for elementary symmetric functions, Bull. Austral. Math. Soc., 50 (1994), 317-326.  doi: 10.1017/S0004972700013770.

[13]

J. Spruck, Geometric aspects of the theory of fully nonlinear elliptic equations, Clay Mathematics Proceedings, 2 (2005), 283-309. 

[14]

N. S. Trudinger, The Dirichlet problem for the precribed curvature equations, Arch. Ration. Mech. Anal., 111 (1990), 152-179.  doi: 10.1007/BF00375406.

[15]

X. J. Wang, Interior gradient estimates for mean curvature equations, Math. Z., 228 (1998), 73-81.  doi: 10.1007/PL00004604.

[16]

L. Weng, The interior gradient estimate for some nonlinear curvature equations, Commun. Pure Appl. Anal., 18 (2019), 1601-1612.  doi: 10.3934/cpaa.2019076.

show all references

References:
[1]

L. A. Caffarelli, L. Nirenberg and J. Spruck, Nonlinear second order elliptic equations IV: Starshaped compact Weigarten hypersurfaces, in Current topics in partial differential equations, Kinokunize, Tokyo, 1985.

[2]

L. CaffarelliL. Nirenberg and J. Spruck, The Dirichlet problem for nonlinear second order elliptic equations III, Functions of the eigenvalues of the Hessian, Acta Math., 155 (1985), 261-301.  doi: 10.1007/BF02392544.

[3]

C. Q. Chen, The interior gradient estimate of Hessian quotient equations, J. Differ. Equ., 259 (2015), 1014-1023.  doi: 10.1016/j.jde.2015.02.035.

[4]

C. Q. ChenL. Xu and D. k. Zhang, The interior gradient estimate of prescribed Hessian quotient curvature equations, manuscripta mathematica, 153 (2016), 1-13.  doi: 10.1007/s00229-016-0877-4.

[5]

K. S. Chou and X. J. Wang, A variation theory of the Hessian equation., Commun. Pure Appl. Math., 54 (2001), 1029-1064.  doi: 10.1002/cpa.1016.

[6]

D. Gilbarg and N. Trudinger, Elliptic Partial Differential Equations of Second Order, Springer-Verlag, Berlin-New York, 1977.

[7]

B. Guan and J. Spruck, Hypersurfaces of constant mean curvature in hyperbolic space with prescribed asymptotic boundary at infinity, Am. J. Math., 122 (2000), 1039–1060.

[8]

B. GuanJ. Spruck and M. Szapiel, Hypersurfaces of constant curvature in hyperbolic space, J. Geom. Anal., 19 (2009), 772-795.  doi: 10.1007/s12220-009-9086-7.

[9]

N. J. Korevaar, A priori interior gradient bounds for solutions to elliptic Weingarten equations, Ann. Inst. H. Poincaré, Anal. Non linéaire, 4 (1987), 405-421. 

[10]

G. Lieberman, Second order parabolic differential equations, World Scientific, 1996. doi: 10.1142/3302.

[11]

Y. Y. Li, Interior gradient estimates for solutions of certain fully nonlinear elliptic equations, J. Differ. Equ., 90 (1991), 172-185.  doi: 10.1016/0022-0396(91)90166-7.

[12]

M. Lin and N. Trudinger, On some inequalities for elementary symmetric functions, Bull. Austral. Math. Soc., 50 (1994), 317-326.  doi: 10.1017/S0004972700013770.

[13]

J. Spruck, Geometric aspects of the theory of fully nonlinear elliptic equations, Clay Mathematics Proceedings, 2 (2005), 283-309. 

[14]

N. S. Trudinger, The Dirichlet problem for the precribed curvature equations, Arch. Ration. Mech. Anal., 111 (1990), 152-179.  doi: 10.1007/BF00375406.

[15]

X. J. Wang, Interior gradient estimates for mean curvature equations, Math. Z., 228 (1998), 73-81.  doi: 10.1007/PL00004604.

[16]

L. Weng, The interior gradient estimate for some nonlinear curvature equations, Commun. Pure Appl. Anal., 18 (2019), 1601-1612.  doi: 10.3934/cpaa.2019076.

[1]

Liangjun Weng. The interior gradient estimate for some nonlinear curvature equations. Communications on Pure and Applied Analysis, 2019, 18 (4) : 1601-1612. doi: 10.3934/cpaa.2019076

[2]

Diego Castellaneta, Alberto Farina, Enrico Valdinoci. A pointwise gradient estimate for solutions of singular and degenerate pde's in possibly unbounded domains with nonnegative mean curvature. Communications on Pure and Applied Analysis, 2012, 11 (5) : 1983-2003. doi: 10.3934/cpaa.2012.11.1983

[3]

H. O. Fattorini. The maximum principle in infinite dimension. Discrete and Continuous Dynamical Systems, 2000, 6 (3) : 557-574. doi: 10.3934/dcds.2000.6.557

[4]

Feida Jiang, Xi Chen, Juhua Shi. Nonexistence of entire positive solutions for conformal Hessian quotient inequalities. Electronic Research Archive, 2021, 29 (6) : 4075-4086. doi: 10.3934/era.2021072

[5]

Carlo Orrieri. A stochastic maximum principle with dissipativity conditions. Discrete and Continuous Dynamical Systems, 2015, 35 (11) : 5499-5519. doi: 10.3934/dcds.2015.35.5499

[6]

Dan Mangoubi. A gradient estimate for harmonic functions sharing the same zeros. Electronic Research Announcements, 2014, 21: 62-71. doi: 10.3934/era.2014.21.62

[7]

Torsten Lindström. Discrete models and Fisher's maximum principle in ecology. Conference Publications, 2003, 2003 (Special) : 571-579. doi: 10.3934/proc.2003.2003.571

[8]

Mingshang Hu. Stochastic global maximum principle for optimization with recursive utilities. Probability, Uncertainty and Quantitative Risk, 2017, 2 (0) : 1-. doi: 10.1186/s41546-017-0014-7

[9]

Mikko Kaasalainen. Multimodal inverse problems: Maximum compatibility estimate and shape reconstruction. Inverse Problems and Imaging, 2011, 5 (1) : 37-57. doi: 10.3934/ipi.2011.5.37

[10]

Timothy Blass, Rafael De La Llave, Enrico Valdinoci. A comparison principle for a Sobolev gradient semi-flow. Communications on Pure and Applied Analysis, 2011, 10 (1) : 69-91. doi: 10.3934/cpaa.2011.10.69

[11]

John Sylvester. An estimate for the free Helmholtz equation that scales. Inverse Problems and Imaging, 2009, 3 (2) : 333-351. doi: 10.3934/ipi.2009.3.333

[12]

Yunkyong Hyon, Do Young Kwak, Chun Liu. Energetic variational approach in complex fluids: Maximum dissipation principle. Discrete and Continuous Dynamical Systems, 2010, 26 (4) : 1291-1304. doi: 10.3934/dcds.2010.26.1291

[13]

Chiun-Chuan Chen, Li-Chang Hung, Hsiao-Feng Liu. N-barrier maximum principle for degenerate elliptic systems and its application. Discrete and Continuous Dynamical Systems, 2018, 38 (2) : 791-821. doi: 10.3934/dcds.2018034

[14]

Zaidong Zhan, Shuping Chen, Wei Wei. A unified theory of maximum principle for continuous and discrete time optimal control problems. Mathematical Control and Related Fields, 2012, 2 (2) : 195-215. doi: 10.3934/mcrf.2012.2.195

[15]

Tomasz Komorowski, Adam Bobrowski. A quantitative Hopf-type maximum principle for subsolutions of elliptic PDEs. Discrete and Continuous Dynamical Systems - S, 2020, 13 (12) : 3495-3502. doi: 10.3934/dcdss.2020248

[16]

Yan Wang, Yanxiang Zhao, Lei Wang, Aimin Song, Yanping Ma. Stochastic maximum principle for partial information optimal investment and dividend problem of an insurer. Journal of Industrial and Management Optimization, 2018, 14 (2) : 653-671. doi: 10.3934/jimo.2017067

[17]

Shanjian Tang. A second-order maximum principle for singular optimal stochastic controls. Discrete and Continuous Dynamical Systems - B, 2010, 14 (4) : 1581-1599. doi: 10.3934/dcdsb.2010.14.1581

[18]

H. O. Fattorini. The maximum principle for linear infinite dimensional control systems with state constraints. Discrete and Continuous Dynamical Systems, 1995, 1 (1) : 77-101. doi: 10.3934/dcds.1995.1.77

[19]

Isabeau Birindelli, Francoise Demengel. Eigenvalue, maximum principle and regularity for fully non linear homogeneous operators. Communications on Pure and Applied Analysis, 2007, 6 (2) : 335-366. doi: 10.3934/cpaa.2007.6.335

[20]

Francesca Da Lio. Remarks on the strong maximum principle for viscosity solutions to fully nonlinear parabolic equations. Communications on Pure and Applied Analysis, 2004, 3 (3) : 395-415. doi: 10.3934/cpaa.2004.3.395

2020 Impact Factor: 1.916

Metrics

  • PDF downloads (204)
  • HTML views (139)
  • Cited by (0)

Other articles
by authors

[Back to Top]